Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 817-823, 1999

A Daniell integral approach to nonstandard Kurzweil-Henstock integral

Ricardo Bianconi, Joao C. Prandini, Claudio Possani

Universidade de Sao Paulo - Instituto de Matematica e Estatistica - Caixa Postal 66 281 - CEP 05315-970 Sao Paulo, SP, Brasil, e-mail: bianconi@ime.usp.br, prandini@ime.usp.br

Abstract: A workable nonstandard definition of the Kurzweil-Henstock integral is given via a Daniell integral approach. This allows us to study the HL class of functions from \cite{lanzhou}. The theory is recovered together with a few new results.

Classification (MSC 1991): 03H05, 26E35, 26A39


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]